# SDR HALA0700142

- Difficulty date: March 28, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 62,174 hours, 29,610 cycles
- Engine: Pwa PW4060
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Condition: Cracked
- Location: 1st Stage Hpt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, 1ST STAGE HPT NOZZLE INNER PLATFORM HAVE CRACKS AND BURN THRU THE PLATFORM ON NR 1 ENG FOUND DURING BORESCOPE.  INSPECTED AREA CRACKS AND BURN THROUGHS ARE WITHIN LIMITS PER CF6-80A CARD NR 767-3-411024 ITEM NR 9, PAGE 8 OF 37 PER ENGINEERING.
